# SDR SIMA20151125001

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,933 hours, 28,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT STRIP NR 1 WIRE AT THE FLOORBOARD IS MISSING AN ELEC CONNECTOR & THE SAME WIRE IS CHAFED WITH BARE WIRE SHOWING.  R & R ELEC CONNECTOR, MALE & ACFT SIDE, AT SPLICE SP9019 FOR THE NR 1 PROXIMITY LIGHT STRIP IAW SWPM 20-21-00, 20-50-00 & 20-50-01.  OPERATIONAL CHECKED GOOD.
